M. Tom and . Apostol, Introduction to analytic number theory, 1976.

T. Paul and . Bateman, The distribution of values of the Euler function, Acta Arithmetica, vol.21, pp.329-345, 1972.

G. Bhowmik, D. Essouabri, and B. Lichtin, Meromorphic continuation of multivariable Euler products, Forum Mathematicum, vol.19, issue.6, pp.1111-1139, 2007.
DOI : 10.1515/FORUM.2007.044

M. Balazard and A. Smati, Elementary Proof of a Theorem of Bateman, Progress in Mathematics, vol.85, pp.41-46, 1990.
DOI : 10.1007/978-1-4612-3464-7_4

M. Balazard and G. Tenenbaum, Sur la répartition des valeurs de la fonction d'Euler, Compositio Mathematica, vol.110, issue.2, pp.239-250, 1998.
DOI : 10.1023/A:1000285612395

G. Dahlquist, On the analytic continuation of Eulerian products, Arkiv f??r Matematik, vol.1, issue.6, pp.533-554, 1952.
DOI : 10.1007/BF02591361

M. Deléglise, Bounds for the Density of Abundant Integers, Experimental Mathematics, vol.25, issue.2, pp.137-143, 1998.
DOI : 10.1080/10586458.1998.10504363

R. E. Dressler, A density which counts multiplicity, Pacific Journal of Mathematics, vol.34, issue.2, pp.371-378, 1970.
DOI : 10.2140/pjm.1970.34.371

P. Erdös, Some remarks on Euler's $\phi$ function and some related problems, Bulletin of the American Mathematical Society, vol.51, issue.8, pp.540-544, 1945.
DOI : 10.1090/S0002-9904-1945-08390-6

P. Erdös and A. Wintner, Additive Arithmetical Functions and Statistical Independence, American Journal of Mathematics, vol.61, issue.3, pp.713-721, 1939.
DOI : 10.2307/2371326

J. Friedlander and H. Iwaniec, Bombieri's sieve, Analytic number theory, Proceedings of the International Conference in honor of Heini Halberstam, pp.411-430, 1996.

J. Daniel-alan-goldston, C. Pintz, and . Yildirim, The path to recent progress on small gaps between primes, Clay Mathematics Proceedings, vol.7, pp.129-139, 2007.

G. Halàsz, On the distribution of additive arithmetic functions, Acta Arithmetica, vol.27, pp.143-152, 1975.

A. Nikolaievich and K. , Deux théorèmes asymptotiques uniformes pour des sommes des variables aléatoires, Teoriya Veroyatnostei i ee Primeneniya, vol.1, pp.426-436, 1956.

M. Mignotte, Approximations rationnelles de $\pi$ et quelques autres nombres, Mémoires de la Société mathématique de France, vol.1, pp.121-132, 1973.
DOI : 10.24033/msmf.139

URL : http://archive.numdam.org/article/MSMF_1974__37__121_0.pdf

H. L. Montgomery, A note on the mean values of multiplicative functions, Institut Mittag-Leffler, 1978.

H. Queffélec, Propri??t??s presque s??res et quasi-s??res des s??ries de Dirichlet et des produits d'Euler, Journal canadien de math??matiques, vol.32, issue.3, pp.531-558, 1980.
DOI : 10.4153/CJM-1980-041-7

O. Ramaré, Eigenvalues in the large sieve inequality, Functiones et Approximatio Commentarii Mathematici, vol.37, issue.2, pp.399-427, 2007.
DOI : 10.7169/facm/1229619662

J. Fels and R. , Representation of analytic functions as infinite products, Mathematische Zeitschrift, vol.32, issue.1, pp.1-3, 1930.

]. B. Rog61 and . Rogozin, An estimate of the concentration functions, Teoriya Veroyatnostei i ee Primeneniya, vol.6, pp.103-105, 1961.

[. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois Journal of Mathematics, vol.6, pp.64-94, 1962.

O. Ramaré and J. Schlage-puchta, Improving on the Brun???Titchmarsh theorem, Acta Arithmetica, vol.131, issue.4, pp.351-366, 2008.
DOI : 10.4064/aa131-4-4

Z. Imre and . Ruzsa, On the concentration of additive functions, Acta Mathematica Academiae Scientiarum Hungaricae, vol.36, pp.3-4, 1980.

H. Riesel and R. C. Vaughan, On sums of primes, Arkiv f??r Matematik, vol.21, issue.1-2, pp.46-74, 1983.
DOI : 10.1007/BF02384300

I. Schoenberg, ???ber die asymptotische Verteilung reeller Zahlen mod 1, Mathematische Zeitschrift, vol.28, issue.1, pp.171-199, 1928.
DOI : 10.1007/BF01181156

P. Shiu and A. Brun, Titchmarsh theorem for multiplicative functions, Journal für die Reine und Angewandte Mathematik, vol.313, pp.161-170, 1980.

G. Tenenbaum, Introduction to analytic and probabilistic number theory, 1995.
DOI : 10.1090/gsm/163

URL : https://hal.archives-ouvertes.fr/hal-01281339

M. M. Tjan, On the question of the distribution of values of the Euler function ?(n), Litovsk. Mat. Sb, vol.6, pp.105-119, 1966.

V. Toulmonde, Module de continuit?? de la fonction de r??partition de ??(n)/ n, Acta Arithmetica, vol.121, issue.4, pp.367-402, 2006.
DOI : 10.4064/aa121-4-6

G. Tenenbaum and V. Toulmonde, Sur le comportement local de la r??partitionde l'indicatrice d'Euler, Functiones et Approximatio Commentarii Mathematici, vol.35, issue.1, pp.321-338, 2006.
DOI : 10.7169/facm/1229442631

O. Castanón, Sur la répartition des zéros de certaines fonctions méromorphes liées à la fonction zêta de Riemann, Thèse de doctorat, 2008.

A. Weingartner, The distribution functions of ?, Proceedings of the American Mathematical Society, pp.2677-2681, 2007.